| Model Number |
1236-2-848 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
08/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
An mdm liner was being revised due to instability.On entering the hip, the surgeon discovered that the mdm insert and inner 28mm head had become disarticulated.
Additional Manufacturer Narrative
An event regarding disassociation involving an adm liner was reported.The event was not confirmed.Method & results: -device evaluation and results: visual inspection of the returned device indicated that the rim of the inner diameter of the liner is slightly deformed.Minor scratches are observed in the inner diameter.The observed surface characteristics appear consistent with damage sustained from the disassociation event and/or contact with explantation tooling.-clinician review: no medical records were received for review with a clinical consultant .-device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: the event could not be confirmed as insufficient information was provided.Further information such as pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description